# SDR SIMA20121123009

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 25,967 hours, 21,985 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4389 THE CREW REPORTED THE NR 1 PACK WAS UNABLE TO CONTROL BECAUSE IT WOULD GO FULL HOT TO FULL COLD AIR WITH HUMID SMELL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL TEST OF BOTH PACK 1 AND PACK 2 IAW EMB 140 AMM 21-60-00.  THE OPERATIONAL TEST WAS DONE IN MANUAL AND AUTO ON DIFFERENT TEMP SETTINGS.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
